# SDR UPS05844758

- Difficulty date: June 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3.  RT FS 70 L31R AND L32R, DEEP GOUGES ON EXTERIOR SKIN.  REMOVED DAMAGED SKIN SECTION.  FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER AND FILLER IAW EO DC8-53-20473 AND SAA SK840-808375.
